Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:2
  • preuzimanja u poslednjih 30 dana:2

Sadržaj

članak: 1 od 1  
2004, br. 8-1, str. 33-38
Stationary points for multi-functions on two complete metric spaces
(naslov ne postoji na srpskom)
Department of mathematics university of Bacău, Romania

e-adresavpopa@ub.ro
Sažetak
(ne postoji na srpskom)
In this paper we prove a general fixed point theorem for multi-functions on two complete metric spaces which generalizes the main results from [2] and [5].
Reference
Fisher, B., Turkoglu, D. (2000) Related fixed point for set valued mappings on two metric spaces. International Journal of Mathematics and Mathematical Sciences, 23(3): 205
Fisher, V. (1981) Common fixed points of mappings and set valued mappings. Rostok Math. Kolloq, 8, 68-77
Fisher, V. (1981) Fixed points on two metric spaces. Glasnik Mat, 16(36), 333-337
Liu, Z., Liu, Q. (2001) Stationary points for set-valued mappings on two metric spaces. Rostok Math. Kolloq, 55, 23-29
Popa, V. (1991) Fixed points on two complete metric spaces. Zb. Rad. Prirod. Mat. Fiz. Ser. Mat. Univ. Novom Sadu, (Vol. 21) br. 1 str. 83-93
Popa, V. (2001) Two general fixed point theorem for mappings on two metric spaces. Anal. Univ. Galati, fasc. II. Mat. Fiz. Mec. Teor, Suppl. vol. 18(23), 19-24
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor0401033P
objavljen u SCIndeksu: 02.06.2007.

Povezani članci

Mathematica Moravica (2008)
Common fixed point theorems for subcompatible D-maps
Bouhadjera H., i dr.